# SDR AALA202204058444

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737
- Aircraft serial: 40762
- Aircraft time: 32,867 hours, 13,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070015002
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLIGHT ATTENDANT SEAT RIGHT FLASHLIGHT FLASHES RED. REMOVED AND REPLACED AFT FLIGHT ATTENDANT SEAT RIGHT FLASHLIGHT BATTERY PER AMM 25-64-00.
